# SDR MASA99022

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4ZV
- Make and model: Beech 1900D
- Aircraft serial: UE4
- System (JASC): 3425 · Integrated Flight System
- Part: Dpu
- Part number: 6229882002
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5347 - BOS-HYA - AFTER DEPARTURE FROM BOS, THE CREW REPORTED THE MASTER WARNING FLASHED ON THE CONSOLE.  THNE THE F/O'S EFIS SCREENS STARTED TO BLANK OUT INTERMITTENTLY.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO BOS WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY BUT REPLACED THE NR 2 DPU AS A PRECAUTIONARY MEASURE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
